Jessica, age 24, writes:
I had surgery in March to remove some endometriosis. After the surgery my ob assumed all was fine started me on beyaz birth control. Well now it’s July I am still having many female problems.
My question is I have taken my birth control everyday same time not missed not one, Well I started a week early and it isn’t normal and I have never had a normal one, But this one’s different. I am also taking antibiotics. I have bypassed my light colored pills and am still bleeding. Any suggestions?
– – – – – –
Did you have a pelvic laparoscopy or laparotomy? Do you know how serious the endometriosis was or where the tissue growth was taking place? Did they indicate any idea of how successful they believed the surgery was? Is it just irregular bleeding you are experiencing or other symptoms? Could you describe the other symptoms you are experiencing?
Your question could be a complicated one due to your physical condition, and really should be something you should take up with your obstetrician. They know your medical situation much better than I.